# SDR AWXA200700501

- Difficulty date: April 8, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180SP
- Part serial: 262
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 6 SLAT LOWER SURFACE CRACKED IN TWO LOCATIONS, SS 295.40 - SS 297.40 AND SS 386.75 - SS 389.00.  REPAIRED RIGHT WING NR 6 SLAT LOWER SURFACE, SS 295.40 - SS 297.40 AND SS 386.75 - SS 389.00 IAW B737-300 SRM 57-43-01-2R6 FIGURE 201.
